方复全

 

                       

      职  称: 教授、博导 
      学        位: 博士 
      毕业院校:  吉林大学 
      研究方向:  几何拓扑 
      办  公  室: 本部教二楼922室
      所在部门:  数学科学学院 
      职       务: 
      电       话:  
                       

 

 

 

 

教学活动

开课时间 课程名称 授课对象 课件
       

主要论著

论文题目(书名) 期刊(出版社) 下载
Tits geometry and positive curvature Acta MathematicaVolume 218, No. 1 (2017) 下载

The Second twisted Betti numbers and the convergence of collapsing Riemannian manifolds

Invent. Math. 150 (2002), no. 1, 61–109 下载
Non-negatively curved manifolds and Tits geometry 第27届国际数学家大会45分钟报告(2014) 下载
Positive pinching, volume and second Betti number  Geom. Funct. Anal. 9 (1999), no. 4, 641–674. 下载
 Curvature, diameter, homotopy groups, and cohomology rings  Duke Math. J. 107 (2001), no. 1, 135–158. 下载
Reflection groups in non-negative curvature  J. Differential Geom. 102 (2016), no. 2, 179–205. 下载
An almost flat manifold with a cyclic or quaternionic holonomy group bounds J. Differential Geom. 103 (2016), no. 2, 289–296. 下载
Embedding four manifolds in R7   Topology 33 (1994), no. 3, 447–454 下载
 Topology of complete intersections Comment. Math. Helv. 72 (1997), no. 3, 466–480. 下载
Smooth group actions on 4 -manifolds and Seiberg-Witten invariants Internat. J. Math. 9 (1998), no. 8, 957–973. 下载
 Non-singular solutions to the normalized Ricci flow equation  Math. Ann. 340 (2008), no. 3, 647–674. 下载
Rank three geometry and positive curvature Comm. Anal. Geom. 24 (2016), no. 3, 487–520. 下载
 The symmetric commutator homology of link towers and homotopy groups of 3-manifolds Commun. Math. Stat. 3 (2015), no. 4, 497–526. 下载
 Long term solutions of normalized Ricci flow Differential geometry, 21–48, Adv. Lect. Math. (ALM), 22, Int. Press, Somerville, MA, 2012. 下载
Knots in Riemannian manifolds. Math. Z. 267 (2011), no. 1-2, 425–431 下载
Homeomorphism classification of complex projective complete intersections of dimensions 5, 6 and 7 Math. Z. 266 (2010), no. 3, 719–746. 下载
Complete intersections with metrics of positive scalar curvature C. R. Math. Acad. Sci. Paris 347 (2009), no. 13-14, 797–800. 下载
Two generalizations of Cheeger-Gromoll splitting theorem via Bakry-Emery Ricci curvature Ann. Inst. Fourier (Grenoble) 59 (2009), no. 2, 563–573. 下载
Collapsed 5-manifolds with pinched positive sectional curvature Adv. Math. 221 (2009), no. 3, 830–860. 下载
Maximum solutions of normalized Ricci flow on 4-manifolds  Comm. Math. Phys. 283 (2008), no. 1, 1–24. 下载
Positive quaternionic K?hler manifolds and symmetry rank II  Math. Res. Lett. 15 (2008), no. 4, 641–651.  
 Complete gradient shrinking Ricci solitons have finite topological type  C. R. Math. Acad. Sci. Paris 346 (2008), no. 11-12, 653–656.  
Finite isometry groups of 4-manifolds with positive sectional curvature  Math. Z. 259 (2008), no. 3, 643–656.  
G 2 -manifolds and coassociative torus fibration Front. Math. China 3 (2008), no. 1, 49–77.  
Perelman's λ -functional and Seiberg-Witten equations Front. Math. China 2 (2007), no. 2, 191–210.  
K?hler manifolds with numerically effective Ricci class and maximal first Betti number are tori  C. R. Math. Acad. Sci. Paris 342 (2006), no. 6, 411–416.  
 A connectedness principle in the geometry of positive curvature Comm. Anal. Geom. 13 (2005), no. 4, 671–695.  
Complex immersions in K?hler manifolds of positive holomorphic k -Ricci curvature  Trans. Amer. Math. Soc. 357 (2005), no. 9, 3725–3738.  
Homeomorphism classification of positively curved manifolds with almost maximal symmetry rank  Math. Ann. 332 (2005), no. 1, 81–101.  
Positive quaternionic K?hler manifolds and symmetry rank  J. Reine Angew. Math. 576 (2004), 149–165.  
Positively curved manifolds with maximal discrete symmetry rank  Amer. J. Math. 126 (2004), no. 2, 227–245.  
Secondary Brown-Kervaire quadratic forms and π -manifolds  Forum Math. 16 (2004), no. 4, 459–481.  
Index of Dirac operator and scalar curvature almost non-negative manifolds  Asian J. Math. 7 (2003), no. 1, 31–38.  
Kahler manifolds with almost non-negative bisectional curvature .Asian J. Math. 6 (2002), no. 3, 385–398.  
Positively curved 6-manifolds with simple symmetry groups An. Acad. Brasil. Ciênc. 74 (2002), no. 4, 589–597.  
Fixed points of discrete nilpotent group actions on S2   Ann. Inst. Fourier (Grenoble) 52 (2002), no. 4, 1075–1091.  
Orientable 4-manifolds topologically embed into R7   Topology 41 (2002), no. 5, 927–930.  
Smooth group actions on 4-manifolds and Seiberg-Witten theory  Differential Geom. Appl. 14 (2001), no. 1, 1–14.  
Equifocal hypersurfaces in symmetric spaces  Chinese Ann. Math. Ser. B 21 (2000), no. 4, 473–478.  
 Fixed point free circle actions and finiteness theorems  Commun. Contemp. Math. 2 (2000), no. 1, 75–86.  
Smooth structures on Σ×R  Topology Appl. 99 (1999), no. 1, 123–131.  
Topology of Dupin hypersurfaces with six distinct principal curvatures  Math. Z. 231 (1999), no. 3, 533–555.  
On the topology of isoparametric hypersurfaces with four distinct principal curvatures  Proc. Amer. Math. Soc. 127 (1999), no. 1, 259–264.  

  Embedding 3 -manifolds and smooth structures of      4 -manifolds

 Topology Appl. 76 (1997), no. 3, 249–259.  
Topological classification of complete intersections  C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 7, 799–803.  
Embeddings of nonorientable 4 -manifolds in R6  Topology 35 (1996), no. 4, 835–844.  
Topological classification of 4 -dimensional complete intersections  Manuscripta Math. 90 (1996), no. 2, 139–147.  
Diffeomorphism type of certain 3 -connected closed smooth 12 -manifolds  Northeast. Math. J. 10 (1994), no. 3, 351–358.  

 

 

 

科研项目

开始时间 截止时间 项目名称 资金来源
1999.1   国家杰出青年科学基金 国家自然科学基金委员会
2010.1 2013.12 国家自然科学基金重点项目 国家自然科学基金委员会
2012.1 2014.12 教育部和创新团队发展计划-“几何分析”创新团队项目 教育部 北京市教委
2015.1 2018.12 国家自然科学基金重点项目:低维流形的几何与拓扑 国家自然科学基金委员会

 

所获奖励

所获奖励及荣誉称号 获奖时间
国家自然科学奖二等奖 2014年
国家万人计划“百千万人才工程”领军人才 2014年
北京学者称号 2013年
北京市有突出贡献的科学、技术、管理人才称号 2010年
新世纪百千万人才工程国家级人选 2006年
天津市自然科学奖一等奖 2004年
国务院政府特殊津贴 2001年
奖励计划特聘教授 2000年
香港求是科技基金会杰出青年学者奖 1998年

 

社会工作

时间 所在机构 担任职务
2013年10月至今 Differential Geometry and its Applications (Elsevier) 编委
2008 年 8 月至今 Manifold Atlas (Max-PLanck Institut fur Mathematik, Bonn) 编委
2011 年10 月至2016年9 月 德国数学文摘(Zentralblatt Math.) 科学用户委员会委员
2008 年2 月至今 Frontiers of Mathematics (高教出版社) 编委
2016 年6 月至今 教育部科学技术委员会 数理学部委员
2016 年9 月至今 北京市自然科学基金委员会 委员